# SDR A6WA200540339

- Difficulty date: November 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 9,676 hours, 8,121 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS NICKS IN PAIR AND/OR SKIN ON AFT FUSELAGE RT SIDE FS 589 TO 605 BETWEEN STRINGERS 21R TO 26R.  REPAIRED DAMAGED AREA IAW EO BY CUTTING AWAY DAMAGE AND INSTALLING FILLERS AND EXTERNAL DOUBLERS.  (K)
